Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211

      [Search Papers] [Print this List]
    2021. K. Khashyarmanesh and Sh. Salarian,
    General local cohomology modules and Koszul homology modules,
    Colloq. Math. 77(1998), 305-313  [abstract]    MR 99f:13018
     
    2022. K. Khashyarmanesh and Sh. Salarian,
    Filter regular sequences and the finiteness of local cohomology modules,
    Comm. Algebra 26(1998), 2483-2490  [abstract]    MR 99h:13021
     
    2023. V. Kanovei,
    Ulm classification of analytic equivalence relations in generic universes,
    Math. Logic Quart. 44(1998), 287-303  [abstract]    MR 2000a:03082
     
    2024. F. Kamali and H. Kharaghani,
    Dihedral Golay sequences,
    Australas. J. Combin. 139-145(1998), 18  [abstract]    MR 99g:05040
     
    2025. A. R. Jamali,
    On some finite 2-groups of deficiency zero,
    Bull. Greek Math. Soc. 35(1998), 465-471  [abstract]    MR 99m:20029
     
    2026. A. R. Jamali,
    A new class of finite group with three generators and three relations,
    Algebra Colloq. 5(1998), 465-469  [abstract]    MR 2000b:20038
     
    2027. M.L. Mehrabadi and H. Hajiabolhassan,
    On clique polynomials,
    Australas. J. Combin. 18(1998), 313-316  [abstract]    MR 00j:05182
     
    2028. Ch. Eslahchi, H. Hajiabolhassan, M.L. Mehrabadi and R. Tusserkani,
    A counterexample for Hilton-Johnson's conjecture on list-coloring of graphs,
    Australas. J. Combin. 18(1998), 127-131  [abstract]    MR 999:05075
     
    2029. M.T. Dibaei and M. Tousi,
    The structure of dualizing complex for a ring which is (S2),
    J. Math. Kyoto Univ. 38(1998), 503-516  [abstract]    MR 99k:13020
     
    2030. B. Davvaz,
    Rough sets in a fundamental ring,
    Bull. Iranian Math. Soc. 24(1998), 49-61  [abstract]    MR 1832745
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.